Symmetric Fibonacci Function Solutions of some Nonlinear Partial Differential Equations


Creative Commons License

Pandir Y.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2237-2241, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080518
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.2237-2241

Abstract

A new version of the Kudryashov's method for solving non-integrable problems in mathematical physics is presented in this paper. New exact solutions of the heat conduction equation and K(m,n) equation with generalized evolution are obtained by using this method. The solutions gained from the proposed method have been verified with obtained by the (G'/G)-expansion method.